Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe stomach ache, pain in leg and bleeding, took pain killer, no relief. Cause for pain?

Hi, the first day of my last Period was 17th January 2013, my. Cycle is usually regular being 28 days, I have done pregnancy test and it was negative, I had a sudden tummy pain about 2hours ago and when I went to the toilet I had started bleeding , the tummy pain has go so bad I m having to lay doubled up I also have a painful ache in the top of both my legs I have taken some painkillers an hour ago but they haven t touched the pain. The pain in my tummy is very low, pelvis area, and it s all over (left right and centre) it s constant and very painful I also have slight low down back pain , (dull ache), the leg pain feels like shooting down my legs but it s constant like my tummy pain,
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Sometime it eill happen when period delayed...there is nothing to worry.... u can take anti spasmodic tablets for pain... when leriods go away ur pain will be disappeare.
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor